# SDR UPS02537808

- Difficulty date: March 9, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A UPON LANDING AT OMA CABIN SMOKE WHEN REVERSE INITIATED (NOTE:  ONLY RT PACK ON DURING LANDING).  INSPECTED A/C FOR LEAKS.  FOUND UPPER I/B TR ACT LEAKING REPLACED RT UPPER I/B ACTUATOR.  RAN PACK, OPS CHECKS NORMAL.
